Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

15 month child having high fever resulting in febrile fits, vomiting. Prescribed Montair 10. Chances of asthma?

My son is 15 months old. last week he got high fever that ended with febrile fits for the second time. his fever had subsided after treatment. But he started vomitting out everything. Doctor told it was due to cold and he prescribed amoxylin antibiotic with a cough expectorant and a syrup tedycough. his vomitting stopped but still he is not taking food properly and vomits whenever medicine is given. Then he had prescribed to take Montair 10. I came to know that it is anti asthmatic drug. Is my son under the threat of Asthma? also kindly advice a good diet to improve his poor physique. He is weighing only 8.8kg. I was under such a stress since i could not take care of my baby since i am a working women. Kindly help.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
No, its not that Montair is given in Asthma alone, it can be prescribed in your child's case as well but dose should be 4mg O.D and not 10mg, for his age. It seems he needs to get nebulization for relief. Good luck.
Answered: Sat, 8 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor